# SDR UALA2011053102656

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,144 hours, 12,595 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 10AB THRU 17AB INOP.  REPLACED BATTERY PACK M1558 PER MM, OP CHECKED GOOD.
